# SDR MEX2003526

- Difficulty date: November 18, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Part serial: 86175
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MZT DUE TO THE CENTER WINDSHIELD BEING BROKEN AT FLIGHT LEVEL 35,000.  THE CENTER WINDSHIELD, THE WINDSHIELD TEMPERATURE CONTROLLER AND THE TRANSFORMER T1-50 WERE REPLACED AND TESTS WERE PERFORMED IAW MM 56-10-01 AND 30-11-00, ALL OK.
